The existence of asymptotic solutions of a certain class of partial differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 505-511
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_3_a9,
author = {E. A. Grebenikov and R. Sh. Shakibaliev},
title = {The existence of asymptotic solutions of a certain class of partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {505--511},
year = {1975},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_3_a9/}
}
TY - JOUR AU - E. A. Grebenikov AU - R. Sh. Shakibaliev TI - The existence of asymptotic solutions of a certain class of partial differential equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 505 EP - 511 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_3_a9/ LA - ru ID - DE_1975_11_3_a9 ER -
E. A. Grebenikov; R. Sh. Shakibaliev. The existence of asymptotic solutions of a certain class of partial differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 505-511. http://geodesic.mathdoc.fr/item/DE_1975_11_3_a9/